Alert archive / Georgia / Frost Advisories in 2015

Frost Advisory 2, NWS Charleston, SC

March 7, 20155 counties in South Carolina; 8 counties in Georgia

NWS Charleston, SC issued this frost advisory at Mar 7, 2015, 3:13 PM EST for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Mar 8, 2015, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2015, 3:13 PM EST (20:13 UTC)
In effect from
Mar 8, 2015, 4:00 AM EDT
Expired
Mar 8, 2015, 9:00 AM EDT
In force
5 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -168 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1657 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-168 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WWUS72 KCHS 072013
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EST SAT MAR 7 2015

GAZ088-SCZ040-042>045-080415-
/O.UPG.KCHS.FZ.A.0002.150308T0800Z-150308T1400Z/
/O.NEW.KCHS.FZ.W.0003.150308T0800Z-150308T1300Z/
SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...SYLVANIA...ALLENDALE...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
313 PM EST SAT MAR 7 2015

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...AROUND 30 TO 32 DEGREES.

* FREEZE DURATION...2 TO 4 HOURS TONIGHT INTO SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE VEGETATION
  AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. IT CAN ALSO IMPACT PETS
  AND PEOPLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING. MAKE SURE YOUR PETS ARE PROTECTED
FROM THE COLD. CHECK ON THE ELDERLY...THE VERY YOUNG AND THOSE
WITH COMPROMISED IMMUNE SYSTEMS TO BE SURE THEY ARE WARM ENOUGH
AND NOT SUFFERING FROM THE EFFECTS OF THE COLD.

&&

$$

GAZ087-099>101-114>116-118-137-138-140-SCZ047>052-080415-
/O.NEW.KCHS.FR.Y.0002.150308T0800Z-150308T1300Z/
JENKINS-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...METTER...STATESBORO...
SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...
LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
313 PM EST SAT MAR 7 2015

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY.

* LOCATIONS...MOST LOCATIONS NEAR AND INLAND FROM THE INTRA
  COASTAL.

* TEMPERATURES...33 TO 37 DEGREES.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
5 follow-up statements
518 
WWUS72 KCHS 080221
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
921 PM EST SAT MAR 7 2015

GAZ088-SCZ040-042>045-081030-
/O.CON.KCHS.FZ.W.0003.150308T0800Z-150308T1300Z/
SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...SYLVANIA...ALLENDALE...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
921 PM EST SAT MAR 7 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SUNDAY...

* TEMPERATURES...AROUND 30 TO 32 DEGREES.

* FREEZE DURATION...2 TO 3 HOURS TONIGHT INTO SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION. MAKE SURE
YOUR PETS ARE PROTECTED FROM THE COLD. 

&&

$$

GAZ087-099>101-114>116-118-137-138-140-SCZ047>052-081030-
/O.CON.KCHS.FR.Y.0002.150308T0800Z-150308T1300Z/
JENKINS-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...METTER...STATESBORO...
SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...
LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
921 PM EST SAT MAR 7 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...MOST LOCATIONS NEAR AND INLAND FROM THE INTRA 
  COASTAL.

* TEMPERATURES...33 TO 37 DEGREES.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
753 
WWUS72 KCHS 080522
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1222 AM EST SUN MAR 8 2015

GAZ088-SCZ040-042>045-081300-
/O.CON.KCHS.FZ.W.0003.150308T0800Z-150308T1300Z/
SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...SYLVANIA...ALLENDALE...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
1222 AM EST SUN MAR 8 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...30 TO 32 DEGREES WITH SCATTERED FROST.

* FREEZE DURATION...2 TO 3 HOURS.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION. MAKE SURE
YOUR PETS ARE PROTECTED FROM THE COLD.

&&

$$

GAZ087-099>101-114>116-118-137-138-140-SCZ047>052-081300-
/O.CON.KCHS.FR.Y.0002.150308T0800Z-150308T1300Z/
JENKINS-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...METTER...STATESBORO...
SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...
LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
1222 AM EST SUN MAR 8 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...MID 30S.

* IMPACTS...SCATTERED FROST COULD HARM SENSITIVE OUTDOOR
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
719 
WWUS72 KCHS 080751
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
351 AM EDT SUN MAR 8 2015

GAZ088-SCZ040-042>045-081300-
/O.CON.KCHS.FZ.W.0003.150308T0800Z-150308T1300Z/
SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...SYLVANIA...ALLENDALE...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
351 AM EDT SUN MAR 8 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...30 TO 32 DEGREES WITH SCATTERED FROST.

* FREEZE DURATION...2 TO 3 HOURS.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION. MAKE SURE
YOUR PETS ARE PROTECTED FROM THE COLD.

&&

$$

GAZ087-099>101-114>116-118-137-138-140-SCZ047>052-081300-
/O.CON.KCHS.FR.Y.0002.150308T0800Z-150308T1300Z/
JENKINS-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...METTER...STATESBORO...
SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...
LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
351 AM EDT SUN MAR 8 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...MID 30S.

* IMPACTS...SCATTERED FROST COULD HARM SENSITIVE OUTDOOR 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
208 
WWUS72 KCHS 081012
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
612 AM EDT SUN MAR 8 2015

GAZ088-SCZ040-042>045-081300-
/O.CAN.KCHS.FZ.W.0003.000000T0000Z-150308T1300Z/
/O.EXA.KCHS.FR.Y.0002.000000T0000Z-150308T1300Z/
SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...SYLVANIA...ALLENDALE...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
612 AM EDT SUN MAR 8 2015

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING. THE
FREEZE WARNING HAS BEEN CANCELLED.

* TEMPERATURES...LOWER TO MID 30S.

* IMPACTS...SCATTERED FROST COULD HARM SENSITIVE OUTDOOR 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ087-099>101-114>116-118-137-138-140-SCZ047>052-081300-
/O.CON.KCHS.FR.Y.0002.000000T0000Z-150308T1300Z/
JENKINS-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...METTER...STATESBORO...
SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...
LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER...
DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
612 AM EDT SUN MAR 8 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...MID 30S.

* IMPACTS...SCATTERED FROST COULD HARM SENSITIVE OUTDOOR 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
699 
WWUS72 KCHS 081251
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
851 AM EDT SUN MAR 8 2015

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
081400-
/O.EXP.KCHS.FR.Y.0002.000000T0000Z-150308T1300Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
851 AM EDT SUN MAR 8 2015

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES HAVE RISEN INTO THE 40S IN MOST LOCATIONS AND THE
RISK FOR FROST HAS ENDED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Mar 7, 12:39 PM EST, 2 hours 34 minutes earlier.

Area forecast discussion, Mar 7, 12:39 PM EST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1239 PM EST SAT MAR 7 2015

.SYNOPSIS...
HIGH PRESSURE WILL PREVAIL ACROSS THE AREA THROUGH EARLY
SUNDAY...BEFORE SHIFTING INTO THE ATLANTIC EARLY NEXT WEEK. AN
UNSETTLED PATTERN WILL THEN DEVELOP BETWEEN A STATIONARY FRONT
ALONG THE SOUTHEAST COAST AND HIGH PRESSURE CENTERED TO THE NORTH
FROM LATE MONDAY THROUGH MUCH OF NEXT WEEK. A STORM SYSTEM COULD
LIFT FROM THE GULF OF MEXICO NEXT FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN EXPANSIVE 1033 MB HIGH CENTERED IN THE LOWER MS VALLEY WILL
SHIFT A LITTLE EASTWARD THIS AFTERNOON UNDER ZONAL FLOW ALOFT. THE
ACCOMPANYING LARGE SCALE SINKING AIR AND THE LACK OF MOISTURE WILL
PROVIDE US WITH A SUNNY DAY ALONG WITH WARMING OF THE AIR MASS. WE
DIDN/T STRAY FROM THE 1000-850 MB THICKNESS FORECAST WHICH
SUPPORTS MAX TEMPS IN THE LOWER AND MIDDLE 60S. THE EXCEPTION WILL
BE ALONG THE COAST...WHERE ONSHORE SYNOPTIC FLOW AND SEA BREEZE
CIRCULATIONS WILL SET UP THIS AFTERNOON...HOLDING BARRIER ISLAND
TEMPS DOWN IN THE LOWER 50S NORTH...MID 50S CENTRAL AND UPPER 50S
SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
TONIGHT...THE BOUNDARY LAYER WILL QUICKLY DECOUPLE THIS EVENING
WITH THE LOSS OF INSOLATION AND HIGH PRESSURE OVERHEAD. SOLID
RADIATIONAL CONDITIONS WILL ENSUE WITH TEMPERATURES FALLING
QUICKLY AFTER SUNSET. GENERALLY FAVORED THE COOLER SIDE OF
GUIDANCE GIVEN THE PRIME RADIATIONAL SETUP...BUT DID NOT GO QUITE
AS COLD AS SOME MEMBERS DEPICT GIVEN THE GROUND IS STILL RATHER
WET FROM SEVERAL WEEKS OF RAIN. LOWS WILL GENERALLY RANGE FROM
THE LOWER 30S ACROSS INTERIOR SOUTHEAST SOUTH CAROLINA TO THE MID
30S ELSEWHERE...EXCEPT UPPER 30S/LOWER 40S ALONG THE IMMEDIATE
COAST. A FEW UPPER 20S WILL BE POSSIBLE IN SOME OF THE NORMALLY
COLDER AREAS WELL INLAND SUCH AS ALLENDALE...JAMESTOWN AND
WITHERBEE. PATCHY TO SCATTERED FROST IS LIKELY FOR MANY AREAS
OVERNIGHT AND A FROST ADVISORY WILL LIKELY BE NEEDED. A FREEZE
WATCH WILL BE ISSUED FOR THE FAR INLAND ZONES FROM SCREVEN COUNTY
GEORGIA TO INLAND BERKELEY COUNTY SOUTH CAROLINA WHERE A LIGHT
FREEZE OF 2-4 HOURS COULD OCCUR. OPTED FOR A WATCH IN LIEU OF A
SECOND PERIOD FREEZE WARNING GIVEN THE MARGINAL NATURE OF THE
FREEZE. THIS WILL ALLOW THE DAY SHIFT TO GET A FRESH LOOK AT NEW
MODEL DATA TO HELP BETTER PIN DOWN THE FREEZE THREAT.

SUNDAY...EXPECT A CONTINUATION OF RATHER QUIET WEATHER
CONDITIONS...AS SURFACE HIGH PRESSURE SHIFTS INTO THE ATLANTIC AND
ZONAL FLOW ALOFT TRANSITIONS INTO UPPER RIDGING. THE WARMING TREND
WILL ALSO CONTINUE...WITH TEMPERATURES RISING INTO THE LOW 70S AWAY
FROM THE LOCALLY COOLER COAST. INCREASING MID TO HIGH LEVEL CLOUDS
TOWARD THE EVENING WILL SUPPORT NOTABLY WARMER NIGHTTIME
TEMPERATURES THAT ONLY FALL INTO THE MID TO UPPER 40S.

MONDAY...ATLANTIC UPPER RIDGING WILL EXTEND ACROSS THE EASTERN GULF
OF MEXICO AND SOUTHEAST STATES EARLY IN THE WEEK...WHILE SURFACE
HIGH PRESSURE ALSO REMAINS ANCHORED OVER THE ATLANTIC WATERS. A
WAVERING BAROCLINIC ZONE/STATIONARY FRONT WILL LINGER ON THE
PERIPHERY OF THE ATLANTIC HIGH...APPROXIMATELY STRETCHING FROM
SOUTHEAST SOUTH CAROLINA/SOUTHEAST GEORGIA BACK THROUGH THE GULF
COAST STATES. DEEP MOISTURE WILL BE STEADILY INCREASING FROM
SOUTHWEST TO NORTHEAST WITHIN A STREAM OF SHORTWAVE ENERGY RIDING
BETWEEN THE ATLANTIC RIDGE AND BROAD TROUGHING OVER THE SOUTHERN
PLAINS. MOISTURE WITHIN THE LOWEST LEVELS OF THE ATMOSPHERIC COLUMN
WILL BE SLOW TO INCREASE ON MONDAY...AND HAVE THEREFORE INDICATED
ONLY A SLOW INCREASE IN RAIN POTENTIAL FROM SOUTH TO NORTH AS THE
DAY PROGRESSES. IT IS POSSIBLE THAT THE AXIS OF DEEP MOISTURE AND
LOCATION OF THE FRONT WILL BE JUST TO THE WEST AND NORTH OF THE
FORECAST AREA...SUGGESTING THE BEST RAIN COVERAGE WILL OCCUR JUST
OUTSIDE OF THE LOCAL AREA. THICK CLOUD COVER WILL HOLD HIGH
TEMPERATURES A FEW DEGREES COOLER IN THE UPPER 60S...WHILE
INSULATING CLOUDS OVERNIGHT WILL SUPPORT MILD LOW TEMPERATURES IN
THE LOW TO MID 50S.

TUESDAY...BOTH GFS AND ECMWF SUGGEST THAT THE FORECAST AREA COULD
FALL WITHIN A SLOT OF DRIER AIR/SUBSIDENCE EARLY NEXT WEEK...WITH
MORE SIGNIFICANT RAIN COVERAGE OCCURRING JUST TO THE WEST AND NORTH
AWAY FROM THE SUPPRESSING INFLUENCE OF ATLANTIC RIDGING. A WEAK WAVE
OF LOW PRESSURE TRACKING ALONG THE NEARLY STATIONARY FRONT LINGERING
AROUND THE SOUTHEAST STATES COULD INFLUENCE RAIN POTENTIAL...AND
WILL STILL INDICATE SOME RAIN CHANCES ACCORDINGLY.
HOWEVER...CONFIDENCE IN DETAILS REMAINS LOW CONSIDERING A VERY
CHANGEABLE PATTERN. DEPENDING ON THE LOCATION OF THE FRONT...A
DECENT TEMPERATURE GRADIENT COULD SET UP ACROSS THE FORECAST
AREA...WHERE NORTHERN ZONES PEAK IN THE UPPER 60S AND SOUTHERNMOST
COUNTIES SEE MID 70S WITHIN MORE SOLID SOUTHERLY FLOW.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
CONFIDENCE IN THE DETAILS OF THE EXTENDED FORECAST REMAIN RATHER LOW
CONSIDERING A RELATIVELY UNSETTLED AND CHANGEABLE PATTERN. UPPER
LEVEL RIDGING OVER THE BAHAMAS WILL HELP STEER DEEP MOISTURE AND
WEAK SHORTWAVE ENERGY FROM THE GULF OF MEXICO INTO THE SOUTHEAST
STATES FOR MUCH OF THE WEEK. ALTHOUGH SOME CHANCE OF RAIN IS
MENTIONED EACH DAY THROUGH THE PERIOD...RAIN POTENTIAL APPEARS TO
SOLIDLY INCREASE THURSDAY THROUGH SATURDAY. DURING THIS TIME
FRAME...SURFACE HIGH PRESSURE BUILDS A WEDGE FROM THE NORTH WHILE
LOW PRESSURE LIFTS UP FROM THE GULF OF MEXICO. HAVE ADVERTISED RAIN
CHANCES INCREASING FROM THE 20 TO 30 PERCENT RANGE WEDNESDAY TO 40
TO NEAR 50 PERCENT THURSDAY INTO THE WEEKEND.

HIGH TEMPERATURES ON WEDNESDAY WILL LIKELY BE THE WARMEST OF THE
EXTENDED PERIOD...RANGING FROM THE UPPER 60S NORTH TO THE LOW 70S
SOUTH. TEMPERATURES WILL THEN GENERALLY PEAK IN THE UPPER 60S TO
AROUND 70 DEGREES EACH AFTERNOON LATE NEXT WEEK. THICK AND
PERSISTENT CLOUD COVER WILL MAINTAIN MILD LOW TEMPERATURES GENERALLY
IN THE 50S EACH NIGHT.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
VFR. FOR THE SAKE OF BREVITY WE ARE SHOWING VARIABLE WINDS AT 5
KT...BUT THEY WILL BECOME SE AT 5-10 KT THIS AFTERNOON...GO CALM
TONIGHT THEN SHIFT TO WEST AT 5-10 KT DURING SUNDAY.

EXTENDED AVIATION OUTLOOK...VFR WILL CONTINUE INTO MONDAY.
OCCASIONAL WAVES OF LOW PRESSURE RIDING ALONG A NEARBY STATIONARY
FRONT MONDAY NIGHT THROUGH WEDNESDAY COULD BRING PERIODS OF MVFR
AND IFR CONDITIONS IN LOW CEILINGS AND RAIN.

&&

.MARINE...
TODAY...CONTINENTAL HIGH PRESSURE COVERING MOST OF THE SE
QUADRANT OF THE NATION WILL SLIP TOWARD THE COAST THIS AFTERNOON.
NE AND EAST WINDS WILL VEER A LITTLE FURTHER WITH SEA BREEZE
CIRCULATIONS THIS AFTERNOON. WIND SPEEDS WILL GENERALLY BE AROUND
15 KT OR LESS THROUGH THE DAY...WITH SEAS AT NO MORE THAN 4 OR 5
FT...GREATEST NEAR 50-60 NM OFFSHORE.

TONIGHT...VARIABLE WINDS WILL DOMINATE THE LOCAL MARINE AREA AS
HIGH PRESSURE DRIFTS DIRECTLY OVERHEAD. SEAS WILL AVERAGE 1-2 FT
NEARSHORE WATERS AND 2-4 FT OFFSHORE WATERS.

SUNDAY THROUGH WEDNESDAY...MARINE CONDITIONS ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT ADVISORY THRESHOLDS FOR THE EARLY TO MID WEEK
PERIOD. SURFACE HIGH PRESSURE WILL REMAIN ACROSS THE WATERS ON
SUNDAY...WITH WINDS 10 KT OR LESS MAINLY DRIVEN BY LAND BREEZE AND
SEA BREEZE CIRCULATIONS. AS THE SURFACE HIGH SLIDES FURTHER EAST
ACROSS THE ATLANTIC...A STATIONARY FRONT TAKES SHAPE TO THE SOUTH
EARLY NEXT WEEK. FORECAST CONFIDENCE REMAINS RATHER LOW THROUGH MID
WEEK DUE TO THE UNCERTAINTY REGARDING THE POSITION OF THE
FLUCTUATING STATIONARY FRONT AND POSSIBLE WAVES OF LOW PRESSURE
TRACKING ALONG THE FEATURE. WILL CONTINUE TO KEEP WINDS/SEAS BELOW
ADVISORY LEVELS...HOWEVER ANY CHANGES TO THE LOCATION OF THE FRONT
AND/OR THE STRENGTH OF LOW PRESSURE WAVES COULD SUPPORT STRONGER
WINDS AND HIGHER SEAS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     GAZ088.
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     SCZ040-042>045.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Mar 7, 8:56 AM EST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
856 AM EST SAT MAR 7 2015

GAZ087-099>101-114>116-118-137-138-140-SCZ047>052-081400-
JENKINS-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
856 AM EST SAT MAR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

FROST/FREEZE...SCATTERED FROST IS LIKELY TONIGHT AWAY FROM THE
COAST AS TEMPERATURES DROP INTO THE MID 30S. A FROST ADVISORY MAY
BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ088-SCZ040-042>045-081400-
SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
856 AM EST SAT MAR 7 2015

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-GAZ117-119-139-141-081400-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
856 AM EST SAT MAR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 10:45 PM ESTFreeze WarningCHSAllendale, Berkeley, Colleton, Dorchester, Hampton10 hr
Mar 7, 3:23 AM ESTFreeze WatchCHSAllendale, Berkeley, Colleton, Dorchester, Hampton12 hr
Mar 7, 3:13 PM ESTFreeze WarningCHSAllendale, Berkeley, Colleton, Dorchester, Hampton14 hr

Nearby

Frost Advisories in Georgia, 2015Frost Advisories in South Carolina, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.